Tuesday, 9 November 2010

Ringing in your Ears?

Blogged because There's many that suffer. I Acknowledge all sources and references.


How to Solve Tinnitus

By Frank Dioso, an eHow Contributing WriterTinnitus, or ringing in the ears, is commonly experienced by millions of people worldwide. There are numerous types of tinnitus. The most common ones include high-pitched hissing, chirping, screeching and ringing. Tinnitus is not a disease but a symptom that results from innumerable causes such as trauma to the ears, insertion of foreign objects, loud noises, allergies and excessive wax buildup. Tinnitus can be very disturbing if you have it. In most cases it is not a serious problem, but rather a hassle that may go away.
Difficulty:
Moderate

Instructions

  1. Consult your physician and have her check your ears for excessive wax buildup. Ear wax that has accumulated in your ear canal can narrow it and cause tinnitus. Do not buy an over-the-counter ear wax removal kit without first talking to your physician. These kits will not eliminate thick ear wax buildup, and the ear wax may require a medical instrument to remove it.
  2. Avoid places and things that cause loud noises. Loud noises are one common cause of tinnitus. These include loud concerts, road construction and motorcycles, all of which can trigger ringing in your ears and may even loss to a hearing loss. Buy earplugs to protect your ears in a very noisy environment. Staying clear of loud noises will reduce the ringing in your ears.
  3. Stay away from foods high in saturated fats, sugar and salt. Also avoid coffees, alcohol and teas. These kinds of foods can aggravate your tinnitus. Eat a lot of fresh vegetables and fruits daily to help stimulate your blood flow, which will gradually stop your ears from ringing.
  4. Lower your blood pressure if you have been diagnosed with high blood pressure (hypertension). Hypertension is known to cause and aggravate tinnitus. Talk to your doctor and have her put you on medications that will lower your blood pressure. When your blood pressure is normal, the ringing in your ears will cease.
  5. Talk to your doctor if you are currently taking drugs such as ibuprofen, birth control pills or aspirin. These medications can cause tinnitus. If these medications cause your tinnitus to become unbearable, talk to your doctor immediately. She might prescribe alternative medications that don't cause tinnitus symptoms.

Tips & Warnings

  • Consult your physician before trying to self-treat tinnitus.

References

No comments:

Post a Comment